RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Selecta Math. (N.S.), 2016, Volume 22, Issue 1, Pages 1–25 (Mi smath1)  

Quantization of line bundles on lagrangian subvarieties

Vladimir Baranovskya, Victor Ginzburgb, Dmitry Kaledinc, Jeremy Pecharichd

a Department of Mathematics, University of California at Irvine, 340 Rowland Hall, Irvine, CA, 92617, USA
b Department of Mathematics, University of Chicago, Chicago, IL, 60637, USA
c Algebraic Geometry Section, Steklov Mathematical Institute, Gubkina, 8, Moscow, 119991, Russia
d Department of Mathematics, Pomona College, 640 North College Avenue, Claremont, CA, 91711, USA

Funding Agency Grant Number
Simons Foundation
National Science Foundation DMS-1001677
DMS-0932078 000
Russian Foundation for Basic Research 12-01-33024
Ministry of Education and Science of the Russian Federation 11.G34.31.0023
Dynasty Foundation
The first author was supported by a Simons Foundation Collaboration Grant. The second author was supported in part by the NSF Grant DMS-1001677. The third author was partially supported by the RFBR Grant 12-01-33024. Russian Federation Government Grant, ag. 11.G34.31.0023, and the Dynasty Foundation Award. The fourth author would like to thank K. Behrend and B. Fantechi for many inspiring discussions on quantization. Ile is grateful to the Mathematical Science Research Institute, Berkeley, for hospitality during his stay in the Spring of 2013. The work on the paper was also partially supported by the NSF Grant DMS-0932078 000.


DOI: https://doi.org/10.1007/s00029-015-0181-2


Bibliographic databases:

Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/smath1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:91

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019